In 1996 I was diagnosed with dermatamyositis...very mild case and was treated with prednisone for about one year. All symptoms have disappeared and no flare-ups since. I did lose some hair and had a small bald spot which I attributed to the prednisone, and I had some red spots on my face but they were not noticeable and although did not go away completely they did seem to fade. But in the last 6 months, these areas on my face (only on the left side) have gotten redder and larger, mainly along my hairline on the side, over the eyebrow,one area under my eye and one round spot a little lower from that. Also, the bald spot has never gone away and I have some mild itching with it. I don't think it is from the dermatamyostis as I have no other symptoms and these were not the initial symptoms anyway, they just appeared within that year and I just assumed they were associated with it. This is only on one side of my head- the red spots and the baldness and also the eye on that side is a "dry" eye, often feeling irritated. Any ideas? Thanks
I've had these red craters on my face for about a year. I don't know what they are and how they got there. I tried clearasil and other products for a while but none of them seem to work. What's the best method of taking this stuff out?
I have these dry red blotches all over my face; especially around the chin area and on my cheeks; although i use an astringent to wash my face and have for years, do you think that could be "stripping" some of my pores so much that it causes these blotches? or maybe it's because i just got my period?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.